[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] help!!!!(TO BRAD)

BBradRN wrote:

> This could be very serious with a foot infection.  Depending on the organisms
> involved, your insulin needs could increase dramatically!!!You need to be sure
> the extra bolusing does not cause a crash later, that is why you need to test
> every two hours until it starts going in the right direction.  I DID NOT say
> you would need to bolus every two hours, but if you raise that basal rate for
> a few hours temporarily, it could buy you some time to get control.  Are you
> nauseated?  If so, go to ER or call MD.  Talk to MD, anyway.  Please take care
> of it.
> Barbara
> Insulin-Pumpers website   http://www.bizsystems.com/Diabetes/

      Does being nauseous mean high sugars?  I'm nauseous and thirsty alot even if
my levels are not high.  I'm nauseous now and my level is 178.  Any advice?

Insulin-Pumpers website   http://www.bizsystems.com/Diabetes/